# SDR HALA2011012500051

- Difficulty date: January 25, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 93,769 hours, 17,771 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Control Valve
- Part number: 9798583
- Part serial: 1336
- Condition: Malfunctioned
- Location: Starter
- Part time: 17,946 hours, 3,216 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS- RT ENG START VALVE LIGHT IS VERY SLOW TO GO OUT ON ENGINE START.  RT STARTER CUT OUT EICAS MESSAGE DISPLAYS AS WELL AS ORALWARNING.  R & R STARTER CONTROL VALVE IAW AMM 80-11-02.  OPS AND SECURITY CHECK OK.
